I was on Reglan but was recently taken off at my request. When I started taking it the nurse practitioner was careful to explain side effects. Reglan has permanent side effects -- muscle jerks - that make it what the tv commercials refer to as a black box drug (whatever that means!). I took the med with reservation and when it really was not really doing me much good I questioned why bother. My endo was reviewing my med list (I have three doctors who prescribe for me) and asked me why I was still on - he said most people do not stay on for long periods of time because of side effect risks. So my gastro doctor at my request took me off. She said there are other meds if I start having problems.
I seem to control my gastroparesis with my 5 small meals a day. I keep to 300 calorie snacks/meals. I do eat some fiber -- some people can't handle - in the form of salads and veggies. I don't eat much meat because it just sits there in my stomach. I do get the diahrea - no fun. I also have acid reflux so I take my happy little purple pill. I finally got the eating sorted out and my BS levels are good. My problem is I tend to bottom out. Luckily my endo saw my testing results for gastroparesis and knew exactly what to do, changed my insulin and I was fine.
I also have problems in the HEAT -- get really dehydrated and my BS plummets. Like right now! lol Much worse than it used to be.
ANYWAYS -- I gave up on the Reglan because it wasn't effective for me and the side effect risks. I already had to be taken off of Lipitor because of muscle spasms so I just felt too at risk.
Good Luck. Everyone is different and you will find the right combo for you.